Adcal Swelling Face Side Effect Reports
The following Adcal Swelling Face side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Swelling Face, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Pruritus, Swelling Face, Erythema|
This Swelling Face side effect was reported by a health professional from UNITED KINGDOM. A 70-year-old female patient (weight:NA) experienced the following symptoms/conditions: osteoporosis. The patient was prescribed Adcal D3 (dosage: NA), which was started on Feb 24, 2011. Concurrently used drugs:
|Swelling Face, Erythema, Pruritus|
This Swelling Face Adcal D3 side effect was reported by a health professional from UNITED KINGDOM on Apr 13, 2011. A Female , 70 years of age, was diagnosed with
Adcal Swelling Face Causes and Reviews
Your salivary glands are in your mouth. You have three pairs of major salivary glands and hundreds of small (minor) glands. They make saliva (spit) and empty it into your mouth through openings called ducts. Saliva makes your food moist, which helps you chew and swallow. It helps you digest your food. It also cleans your mouth and contains antibodies that can kill germs.
Problems with salivary glands can cause them to become irritated and swollen. You may have symptoms such as
- A bad taste in your mouth
- Difficulty opening your mouth
- Dry mouth
- Pain in your face or mouth
- Swelling of your face or neck
Causes of salivary gland problems include infections, obstruction, or cancer. Problems can also be due to other disorders, such as mumps or Sjogren's syndrome.
Adcal Swelling Face Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|